| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
07/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported that the patient has finished the treatment and the nurse removes the needle.When it is discarded, the safety valve bounces, causing the nurse to stick the needle.Patient have completed the treatment.Facility perform blood datas about hepatitis b, hiv and syphilis follow up.Both of patient and nurse are currently negative.